NRAS
21,319 members25,062 posts

New symptoms or side effects

Hi to all

It's been some time since being on but I do read blogs to see how folks are doing:-). I am still coping with daily grind as most are. Some days pain is bad but the fatigue is a constant. RA has moved into left shoulder and that really hurts. I have lots of itching now and under my arm pits a very dark brown marking which is worrying combined with a cough lasting since December so not sure what the hell is going on. Could it be side effect of mth and hdyx? Any comments really helpful.

6 Replies
oldestnewest

I would suggest that you contact your gp, asap. Might be your medication.

Reply

Thank you I have seen GP who has told me to stop mth and hdyx , wants blood and urine tomorrow morning. Some worries he may be dome thing else :-(

Reply

Hiya, this is quick, homework to check! I had skin discolouration and itchy areas when on hydroxy, sulpha and mxt. All went away when I stopped. Bit worrying though, good luck

Reply

Thank you that's very reassuring as its worrying waiting for results

Reply

sorry, I'm back now! hyper pigmentation it's called (well for me anyhow) if you google it, you will see that some medications can cause it. pregnant ladies get it, but your neither are you!!!lol

maybe this what you have, at least your having it checked :)

Reply

I hope so GP thinks it's Acanthosis nigricans which has multiple causes, drugs, obesity or some thing far worse. The first two I can deal with as yes I've put on four stone which is do hard to get rid of this time in my life; the latter I don't even want to consider

Reply

You may also like...